Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken pepto bismol for digestive, urinary problem, developed black tongue, smelling rectum. Discontinuing medicine giving symptoms

age17 weight156 5`6 recently i`ve been having problems first it was digestive or urinary i took pepto bismol repeatedly my tongue turned black and faded close to original color, I had a smell from my balls and rectum
while on pep my problems dissappeared but off its coming slowly back. could this be from dehydration?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The digestive problems that you are experiencing seem to be coming from a stomach infection. I will advice that you take steps to increase your immunity like take fruits and vegetables, exercise regularly and take hygienic food and clean drinking water.

Pepto-bismol is also causing side-effects though it is a mild antibiotic and was helping with your infection. But when antibiotics are discontinued, the infection can return.

Dr Vaishalee
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor